# SDR USAA020284

- Difficulty date: July 24, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Condition: Delaminated
- Location: Hstab Le
- Part time: 42,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER SURFACE DELAMINATED 5 INCHES BY 5 INCHES, 74.5 INCHES FROM INBOARD END AND 10.5 INCHES FROM LEADING EDGE.  REPAIRED PER SRM 55-20-01, 51-70-17 AND EA 74407.  (M)
